All chats have been closed or are not active at the moment.

atrium-icon-sheet arrow info attention warning error help flag mug cursor quaver file notification message wrench person person-small youtube capped-person chats folder-person pin search-outline reblog multimedia palette facebook twitter pinterest email google-play feeling-great feeling-good feeling-okay feeling-bad feeling-terrible like lock cart kite mood-skills mood-graph online-counselling cloud laptop phone info-centre support-group download link off google-plus delicious instagram apple home statistics search zoom-in calendar newspaper filter send group location globe gallery card folder dna caret select circle-outlined check zoom menu hexagon more close edani-logo-blue

By using this website, you are agreeing to use our cookies, Read more about our Cookie Policy

Take the turn2me Community Survey

Have you used turn2me.org?

We want to hear from you about your Turn2me.org website experience. How did you find using the website? How did it feel? What content did you connect with?

We'll use your answers to try new ways to make the experience better for you and others like you. You do not need to identify yourself or share any life details to complete the survey. The information is confidential, non-commercial, and not shared with others.

Interested? Our short survey is here: https://ultanux.typeform.com/to/Sg7uWs


The deadline for survey completion is 17:00 IST (5:00 PM Irish Time) on Monday, 14th October 2019.

Thank you so much for taking the time to help us make turn2me.org the best it can be!


Article Comments

  • "I hope this might help me i need as much support i can get coming out of a very bad patch of depression and severve anixety but my gp has put me on medication and alot better now i also attend a weekely pruvate session of conselling but all helpful tips would be reall appericated ?"
  • - Deirdre123 (9th of October 2019, 04:53:14 PM)
  • "I am on medication for anxiety and having a really bad time with my thoughts about my health causing me to have terrible feelings."
  • - annmor (23rd of October 2019, 06:00:42 PM)

You must be logged in to post a comment.


Dismiss